# SDR SWAA2022020453807

- Difficulty date: November 22, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 47,636 hours, 27,848 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Out Of Tolerance
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB L/E HAS EXISTING REPAIR AT STA 193 THAT DOES NOT MEET REQUIREMENTS PER SRM / REMOVED PREVIOUS REPAIR AT LE STA 193 ON L/H STAB LEADING EDGE IAW SRM 51-40-02 HFEC HOLES; NO DEFECTS NOTED. FABRICATED AND INSTALLED NEW DOUBLER IAW SRM 55-10-01-2R-1
